Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having pain in my hands(wrist) & legs(calf) daily

hi , My name is Abhijeet & i am 25 years old. I am having pain in my hands(wrist) & legs(calf) daily. Please provide with some treatment but in accordance as i am allergic to Milk Proteins . Can i have the number of some doctor/hospital in pune for the same.
Sun, 19 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
This could be the build up of acides in your muscles and joints,try to drink plenty of water and take Ibuprofen 200 mg three times daily
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
Hi, the pain in your wrists&legs may bedue to calcium &vit D defficiency.
PLease get your serrum calcium checked.If it turns out to be low, Tab of calcium with vit.D taken twice aday should releave you.
Eat plenty of green vegetables,fruits,pulses.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 150 lb. 50 yr. old woman with no previous gastro concerns, no daily meds, a daily antioxidant supplement with a multivite w/iron, daily diet with variety of fruits & veggies, milk, yogurt, chicken, fish, beef, whole grains, & beans with very little processed food, no food allergies. Lifelong exerciser, presently in pool 2x - 3x a week, but sedentary lifestyle past decade due to spinal injuries. Developed bouts of severe abdominal pain and GI distress with heartburn & reflux this year. Suspected two pain meds used occasionally for chronic back and neck pain (Percocet & Fiorinal) but discovered each time I eat pistachios, even just 10 or 12, I get the same horrible GI distress. No itching or hives or other allergic-type symptoms. Is this considered an allergy? Is there a name for it, the way that gluten intolerance is called Celiac Sprue Disease or wheat allergy ???

doctor1 MD

hello, I have severe back pain, which has caused me to stop working after 13 years. I have been diagnosed with a condition that is private and now it has caused me foot, shoulder and hand pain on a constant and daily basis. What do you suggests I take or do. Thank you and hope to here from you soon.

doctor1 MD

I always have vaginal health problems since I had a bad UTI turned kidney infection in June 2014. I am diagnosed too with hsv 2 and have had it for 3 years. For a while my outbreaks weren t bad but now they re happening very regularly. I am on valocyclir 2x daily and I take a garlic and l lysine regiment 3x daily. Now randomly I feel like my outbreak went away I had but now my clitoris is extremely sensitive to almost any touch, and simultaneously I am having UTI like symptoms of painful urine and urgency however I don t believe I have one. I AM on my period currently and on the birth control pill also. I m getting really tired of not being able to have a comfortable life. What do I do?

Recent questions on  Ibuprofen

doctor1 MD

i have routine blood work done yearly and last month my GFR came back 59, HCT 31, nml w/ cr 1.0. i have markers for sjogrens, not clinical diagnosis, chol 203, hdl 54, ldl 110 triglycerides 88 and BP is 110/70 s ballpark average, microprotein 44 in urine from 4 last sept. i have no other healthproblems. repeat GFR 58, HCT 37 bun/cr same, chol level same but CO2 20, and microprotein is down to 8 in urine (cut protein down to minimum..i was big protein eater). i am worried about GFR. only thing i can think of that could have caused this is taking ibuprofen/benadryl during a 3 week period when i broke my rib prior to having labs drawn..and i took the ibuprofen regularly. i drink lots of water always. also since feb, i have increased exercise phenomenally. is it possible to turn this GFR around? and how quick does kidney failure take? am i on a downward spiral? i have next appt w/ Primary doc in 1 month, am repeating labs til then. what can i do that i am not doing to retard/repair circumstances? is it permanent damage?..

doctor1 MD

Hello: I have quite a concern and I will be going to the general doctor tomorrow for the physical examination. First a little about me, I am a 28 year old male. I am currently a 2nd year medical student in guadalajara but live in the United States. For about the past three weeks I ve noticed my stool has become progressively softer (for every single stool). Initially the smell and color was normal. For the past two days however the stool has become yellowish. What brings me concern was that my last stool passed was very soft, a darker yellow color, smelly, and much of the food I had eaten the night before was not digested. I have checked my blood pressure and it is normal. Heart rate is 70. No fever, or general feeling of malaise. No pain at all. No significant weight loss or fatigue. I ve had fellow students check for fluid wave and there is some movement on the other side but it s not a very fluid movement (is the opposite side not supposed to move AT ALL? Or can it move a little but should not be liquid movement?). Currently I am taking a larger does of Ibuprofen prescribed by a doctor here because about three weeks ago a painless non-inflamed lump was felt underneath the skin slightly anterior to the angle of the mandible. I have been taking the Ibuprofen for about 5 days and the lump has not gone away. In the past (5 years ago) I have had an H. Pylori infection with a subsequent ulcer in the duodenum. Only medication was used to treat the infection/ulcer. No followup was done afterwards. Beginning around the same time as the ulcer I have had recurrent bouts of hemorrhoids. Blood could be seen on wiping. Currently this is happening as well. About 8 years ago I suffered from a pneumonia but do not remember if it was viral or bacterial. I ve also had a pretty long history of right sided feeling in my abdomen. I would say the feeling is located directly on the line that would separate the upper and lower quadrant, slightly above the umbilicus. The feeling was never painful. I know the doctor I visit tomorrow will get to do the necessary physical tests to see if there is any significant pathology but I need to hear what other things it could be. The doctors here usually shoo us away because they think we are too young to get anything serious or they assume that just because we read a chapter in pathology we automatically think we suffer every disease in the textbook. Anyway, I know living in Mexico currently will expose me to certain bugs. However the course of those from what I know would not cause a 3 week history of progressively looser stools and the yellowness/malabsorption for the past two days. Any suggestions/comments of what it may be is more than welcome.

doctor1 MD

I have a massive headache after getting my tattoo. I have gotten many tattoos in the past, but this the first time I ve had this problem. It s a sharp pain on the right side of my head. No dizziness but I m extremely nauseous. I ve taken 800mg of ibuprofen but have not received any pain relief after 2 hours. Is it ok to take a Vicodin?

doctor1 MD

I m using a Lidoderm patch for (light) shoulder pain. I had a rotator cuff tear surgery in Oct. 2013. At times I get pain in the shoulder (while exercising and/or playing tennis). Is Lidoderm the same as ibuprofen except it is in a patch form? Thanks for replying.

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...